MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Balloon Bipolar Temporary Pacing Electrode Catheter

C.R. BARD INC. (COVINGTON) -1018233 Balloon Bipolar Temporary Pacing Electrode Catheter
Catalog Number 006173P
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the bard medical temporary pacing electrode catheter ref 006173p, lot gfju1609.The catheter could not be inserted down two different introducer sets and checked the introducer with a fresh catheter which passes without issue, so we believe the issue to be with the pacing electrode catheter.

Brand Name
Balloon Bipolar Temporary Pacing Electrode Catheter
Common Device Name
Temporary Pacing Electrode Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25644447
Report Number1018233-2026-04117
Device Sequence Number5864922
Product Code LDF
UDI-Device Identifier00801741011207
UDI-Public(01)00801741011207(11)240912(17)260630(10)GFJU1609
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K800298
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number006173P
Device Lot NumberGFJU1609
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/17/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/26/2026
Supplement Report FDA Received Date08/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown